# SDR SWIA200413880

- Difficulty date: September 15, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 13,719 hours, 12,127 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL1006
- Condition: Inoperative
- Location: Flight Spoilers
- Part time: 8,004 hours, 6,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT NR 1 SYSTEM PCU INOPERATIVE.  REMOVED AND REPLACED LEFT INBOARD SPOILERON PCU WITH A SERVICEABLE UNIT IAW 27-62-01, OPERATIONAL CHECK GOOD.
